# SDR SWAA2022100346723

- Difficulty date: September 5, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED AT LEVEL WS228.25 RT WING 2022-488801 / [01] REPLACED PLATE ASSY AND FASTENERS LOC. TRAILING EDGE AT LEVEL WS228.25 RT WING I.A.W B737-70O SRM 51-40-02 AND DWG 115A2001 REV. A;[02] TASK CARD COMPLETED
